Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 896413, 11 pages
http://dx.doi.org/10.1155/2015/896413
Research Article

Fuzzy Controllers for Nonaffine-in-Control Singularly Perturbed Switched Systems

School of Information and Electrical Engineering, China University of Mining and Technology, Xuzhou 221116, China

Received 21 October 2014; Revised 14 December 2014; Accepted 14 December 2014

Academic Editor: Mohammed Chadli

Copyright © 2015 Linna Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linna Zhou, Qianjin Wang, Xiaoping Ma, and Chunyu Yang, “Fuzzy Controllers for Nonaffine-in-Control Singularly Perturbed Switched Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 896413, 11 pages, 2015. doi:10.1155/2015/896413